# SDR SWAA2015070641341

- Difficulty date: June 18, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 56,790 hours, 32,745 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 186A200013
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INTERNAL RIB 129.5 VERTICAL STIFFENER CRACKED.  REPAIRED STIFFENER IAW EA.
